Couldn't find what you looking for?

TRY OUR SEARCH!

I've taken birth control pills at the same time everyday for 5 months now and whenever my boyfriend and I do have sex, we always use condoms. Last week, I spotted for about a week and then this week I have no period. I don't know if my spotting was my period or not. I've been paranoid for a couple days now and I don't know what's going on.

Loading...

Well, you definitely are not pregnant, if that was one of your concerns - you were double protected, by the pill and the condom. But the fact is that birth control pills contain female sex hormones that both regulate your menstrual cycle and have direct effect on the tissue of your uterus that breaks apart and bleeds when you have a period. So its common side effect of birth control pills to cause spotting and that they even cause skipped periods - that is because they also stop your ovulation.
Reply

Loading...